Jump to content

Search the Community

Showing results for tags 'Discontinuation sydrome'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 3 results

  1. Hello, I took Sertraline 50mg generic in September 2019 due to mild but regular panic attacks. After 6 days I had to stop taking them due to adverse reaction ( hallucinating, breathlessness, teeth grinding, vertigo etc) i had taken Sertraline in 2018 for around 6 month with no problem but this time around the side effects were too severe. I felt unwell for around 2 weeks after discontinuating and then returned to work. During this time i noticed that my arms became really weak. In mid October 2019 i started to feel very unwell. I couldn't describe exactly what it was b
  2. Hi - I have been on 20mg of citralopram for about ten years and over the last few months have tapered down and three weeks ago I stopped completely. I had thought that with the extended tapering I would not suffer as badly from so called discontinuation syndrome. omfg! I have been as sick as I’ve ever been. Physical symptoms are - bloating, stomach pain, constipation, runs, constant headache like above or my brain being squeezed, huge dizziness, nausea, paleness, exhaustion, shakes, ‘sea-legs’ and generally feeling like I’ve just got off the worlds worst fairground ride. Oh and p
  3. I was literally on this for nine days (was on 10mg for seven days then went to 20mg the next two) when i missed a dose and layed down for bed, it hadn't even been five hours after my normal medication time and as i was falling asleep I had THE MOST VIOLENT brain zaps. They were so extremely painful. I've experienced zaps before on effexor, but they were nothing like this. They started with sleep paralysis and intense, painful throbbing on my temples that started light and got more intense. As this was happening i could hear whispering... and as the throbbing became more intense so did the voic
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy